# SDR SWAA112705

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 79,136 hours, 62,656 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FRAME CORRODED AT BS 380, BETWEEN  STR 28L TO STR 28R.  REPAIRED SHEAR TIE PER SRM.
